Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On pseudo-simple universal algebras


Author: Donald Monk
Journal: Proc. Amer. Math. Soc. 13 (1962), 543-546
MSC: Primary 08.30
DOI: https://doi.org/10.1090/S0002-9939-1962-0144840-1
MathSciNet review: 0144840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Heinz Bachmann, Transfinite Zahlen, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 1, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955 (German). MR 0071481
  • [2] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [3] G. Grätzer and E. T. Schmidt, Two notes on lattice-congruences, Ann. Univ. Sci. Budapest. Eötvös. Sect. Math. 1 (1958), 83–87. MR 0099943

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0144840-1
Article copyright: © Copyright 1962 American Mathematical Society